Share:


Partial linearization and partial decoupling of non‐invertable impulsive extensions

    Lelde Sermone Affiliation

Abstract

A problem of a partial linearization and partial decoupling of non‐invertable impulsive extensions is considered. The sufficient conditions for the dynamical equivalence are given.


First Published Online: 14 Oct 2010

Keyword : -

How to Cite
Sermone, L. (1998). Partial linearization and partial decoupling of non‐invertable impulsive extensions. Mathematical Modelling and Analysis, 3(1), 195-202. https://doi.org/10.3846/13926292.1998.9637102
Published in Issue
Dec 15, 1998
Abstract Views
325
PDF Downloads
280
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.